# SDR MASA200602765

- Difficulty date: December 30, 2006
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N77302
- Make and model: Cndair CL6002B19
- Aircraft serial: 7302
- Aircraft time: 21,462 hours, 16,137 cycles
- System (JASC): 2210 · Autopilot System
- Part: Yaw Damper
- Condition: Failed
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 2973 FAT.  ABORTED TAKEOFF DUE TO A YD NR 1 FAILED.  MX RE-ENGAGED THE YD AND DEPARTED WITHOUT INCIDENT.
